# SDR DALA2023112809787

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON SEAT TRACK SUPPORT RBL 24 STA = 365. CORRECTIVE ACTION: SUMMARY OF NRC 00496: CORROSION ON SEAT TRACK SUPPORT RBL 24 STA =365 TO STA =440 WAS REPLACED PER B757-200 SRM 51-40-02. (0080091)
